# SDR SWIA202156638

- Difficulty date: March 3, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 44,958 hours, 38,415 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFE DAMAGE AT F.S. 700.00 ON RIGHT FUSELAGE FRAME BETWEEN STGR 15R AND STGR 16R DAMAGE OUT OF LIMITS AND IS CLASSIFIED AS A MAJOR REPAIR PER GMM 3-26 FORM M-337 REQUIRED.      FILED CLOSED      PERFORMED TEMPORARY REPAIR TO FRAME SECTOR AT FS700.00, BETWEEN STR 15R AND 16R PER REO 601R-53-61-7594 REV A, DATED 2021-03-04
